RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 5, Pages 791–803 (Mi zvmmf7713)  

This article is cited in 2 scientific papers (total in 2 papers)

Some methods of speeding up the convergence of iteration methods

B. T. Polyak

Moscow

Full text: PDF file (1344 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:5, 1–17

Bibliographic databases:

Document Type: Article
Received: 26.11.1962

Citation: B. T. Polyak, “Some methods of speeding up the convergence of iteration methods”, Zh. Vychisl. Mat. Mat. Fiz., 4:5 (1964), 791–803; U.S.S.R. Comput. Math. Math. Phys., 4:5 (1964), 1–17

Citation in format AMSBIB
\Bibitem{Pol64}
\by B.~T.~Polyak
\paper Some methods of speeding up the convergence of iteration methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 5
\pages 791--803
\mathnet{http://mi.mathnet.ru/zvmmf7713}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0169403}
\zmath{https://zbmath.org/?q=an:0147.35301}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 5
\pages 1--17
\crossref{https://doi.org/10.1016/0041-5553(64)90137-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7713
  • http://mi.mathnet.ru/eng/zvmmf/v4/i5/p791

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ryazantseva I. Duntseva E., “A Continuous Method for Solving Convex Extremal Problems”, Differ. Equ., 34:4 (1998), 478–483  mathnet  mathscinet  zmath  isi
    2. A. V. Nazin, “Algorithms of inertial mirror descent in convex problems of stochastic optimization”, Autom. Remote Control, 79:1 (2018), 78–88  mathnet  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:1273
    Full text:635
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018